标题:A Crank–Nicolson difference scheme for the time variable fractional mobile–immobile advection–dispersion equation
作者:Liu, Zhengguang ;Li, Xiaoli
作者机构:[Liu, Zhengguang ;Li, Xiaoli ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China
通讯作者:Liu, Zhengguang
来源:Journal of Applied Mathematics and Computing
出版年:2018
卷:56
期:1-2
页码:391-410
DOI:10.1007/s12190-016-1079-7
摘要:A Crank–Nicolson finite difference scheme to solve a time variable order fractional mobile–immobile advection–dispersion equation is introduced and analyzed. Some a priori estimates of discrete L2-norm with order of convergence O(τ+ h2) are established on uniform grids where τ and h are the steps sizes in time and space. Stability and convergence of the numerical solutions are presented in detail. Numerical examples are provided to verify the theoretical analysis.
© 2017, Korean Society for Computational and Applied Mathematics.
收录类别:EI
资源类型:期刊论文
TOP